Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Entire propagator


Authors: L. Autret and H. Emamirad
Journal: Proc. Amer. Math. Soc. 120 (1994), 1151-1158
MSC: Primary 47N20; Secondary 30D10, 34A20, 34G10, 35R20, 47D06
DOI: https://doi.org/10.1090/S0002-9939-1994-1172945-6
MathSciNet review: 1172945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an entire solution for an evolutionary Cauchy problem when the initial data is an entire vector of an appropriate operator in a Banach space. We give a sufficient condition for an entire domination. Our results are applied to some partial differential equations including the Dirac system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N20, 30D10, 34A20, 34G10, 35R20, 47D06

Retrieve articles in all journals with MSC: 47N20, 30D10, 34A20, 34G10, 35R20, 47D06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1172945-6
Article copyright: © Copyright 1994 American Mathematical Society